MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 7.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon liquid leakage was found when the pressure of the balloon was less than 10 atmospheres.After the pressure was removed, the balloon was removed of the body, and the balloon was expanded with a pressure pump, and it was found that there were three small holes leaking liquid from the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone: (b)(6).B5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 7.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon liquid leakage was found when the pressure of the balloon was less than 10 atmospheres.After the pressure was removed, the balloon was removed of the body, and the balloon was expanded with a pressure pump, and it was found that there were three small holes leaking liquid from the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 70% stenosed target lesion was located in the mildly tortuous and non-calcified cephalic vein.The balloon ruptured upon first inflation for 10 seconds.The device was simply pulled out.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23251124
Report Number2124215-2025-71560
Device Sequence Number16062832
Product Code LIT
UDI-Device Identifier08714729809791
UDI-Public(01)08714729809791(17)271128(10)35382243
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207070470
Device Catalogue NumberH74939207070470
Device Lot Number0035382243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/03/2025
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown